# SDR HEEA116019

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N892PH
- Make and model: Skrsky S92A
- Aircraft serial: 920038
- Aircraft time: 333 hours
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 9231004802103
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 334 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LIGHT ILLUMINATED FOR APPROX 2 SECONDS DURING IFR CLIMBOUT FIVE MINUTES AFTER TAKEOFF.  REPLACED FLAME DETECTOR AND ALSO REPLACED HARNESS 92552-04112-041.
